MAUDE Adverse Event Report: MEDLINE RENEWAL LNCS PEDIATRIC PROBE

MEDLINE RENEWAL LNCS PEDIATRIC PROBE
Catalog Number 1860R
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that when plugged in the sensor did not light up and the monitor showed an error message.Tried another sensor.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that, when plugged in the sensor did not light up and the monitor showed an error message.Tried another sensor.

Brand Name
LNCS PEDIATRIC PROBE
Common Device Name
LNCS PEDIATRIC PROBE
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093
MDR Report Key25236648
Report Number3032391-2026-00019
Device Sequence Number5081738
Product Code NLF
UDI-Device Identifier10888277306363
UDI-Public10888277306363
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081927
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1860R
Device Lot Number202188-0005
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown